MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS POWER SAGITTAL SAW; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DYONICS POWER SAGITTAL SAW; SAW, POWERED, AND ACCESSORIES
Model Number 7205786
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that dyonics power sagittal saw was not operating and then the hand piece started to overheat.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was received and sent to the oem (original equipment manufacturer) for evaluation.There was a relationship found between the returned device and the reported incident.An evaluation was performed by the oem and no visual deficiencies were reported.A functional evaluation was performed by the oem and it was reported that the handpiece was not running and overheated due to a seized motor.The complaint was verified and the root cause was determined to be an electrical failure.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
DYONICS POWER SAGITTAL SAW
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7072577
Report Number1643264-2017-01801
Device Sequence Number1133097
Product Code HAB
UDI-Device Identifier03596010410719
UDI-Public(01)03596010410719
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7205786
Device Catalogue Number7205786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1